# SDR SWAA2022021462248

- Difficulty date: May 25, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,656 hours, 20,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE; I/B OF #4 FLAP TRACK; WIGGLE PLATE CRACKED AT O/B ATTACH FASTENER (ATTACHMENT FOR PANEL 551EB). / WIGGLE PLATE LOCATED I/B OF #3 FLAP TRACK; ATTACHMENT FOR PANEL 551EB. REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
